MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,TEMP SENS,8FR 5ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,TEMP SENS,8FR 5ML,LF
Catalog Number DYND110508
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that we have had 2 urinary catheters in the picu that became "stuck" on removal and required urology removal.I was made aware of three instances in one of our med-surg floors where the catheter itself was not passively deflating, and therefore nursing had to manually deflate.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Customer states we have had 2 urinary catheters in the picu that became "stuck" on removal and required urology removal.I was made aware of three instances in one of our med-surg floors where the catheter itself was not passively deflating, and therefore nursing had to manually deflate.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,TEMP SENS,8FR 5ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25237541
Report Number1417592-2026-01534
Device Sequence Number18775215
Product Code EZL
UDI-Device Identifier10884389122990
UDI-Public10884389122990
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K091516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND110508
Device Lot Number592240706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown